# SDR DALA2023122310538

- Difficulty date: December 20, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,443 hours, 16,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: UNABLE TO DUPLICATE - ALL SLIDE INDICATOR LIGHTS OP NML PER B767 -3 AMM 33-51 (0118757)
